Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Had hysterectomy. Suffering from osteopenia. Blood test showed raised creatinine-urine levels. What should be done?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
In a recent blood profiling done,my wife's creatinine-urine levels have risen. She has had a hysterectomy and is suffering from osteopenia. I would like to seek guidance on the course of treatment to be followed.
She is also getting swelling in legs and right foot and getting bruises and pain. Also a lot of pain in the lower back .
Posted Fri, 5 Oct 2012 in Bones, Muscles and Joints
Answered by Dr. Sudhir 46 minutes later

Thanks for the question.

These findings and symptoms are suggestive of compromise in kidney function.

Altered kidney function can be underlying cause for her osteopenia as well.

Leg swelling is pedal edema, common associated with kidney issues.

There are many cause which can lead to compromised renal function.Her hydronephrosis and hydroureter can also be underlying cause of decreased kidney function.

Ideal next step would be to see urologist and get further investigations done.After that appropriate treatment can be proposed.She will also need treatment to relieve obstruction which is cause of hydronephrosis and hydroureter.

Please ask if there are doubts.Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor